Facebook Pixel
EmpowHER Guest


By Anonymous August 3, 2014 - 6:49pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Kaizar

Thanks for your question! 

It's not possible for us to tell you if this is your next period or if this is bleeding from the emergency contraception you took. Bleeding 10 days after taking it does seem a little delayed but it's possible. 

An early period is also possible. I would count this as your period if it's a full period and not just spotting. 



August 5, 2014 - 5:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Can't Find Something?


Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!